# SDR UALA2011081504326

- Difficulty date: August 15, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 34,842 hours, 14,295 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 7400006147
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OTBD T-R HAS 2 LARGE CRACKS AND ONE SMALL CRACK IN SHEETMETAL WITH SEVERAL RIVETS PULLING THRU LEADING EDGE OF PANEL BETWEEN 2 LARGE CRACKS AT 1 O'CLOCK POSITION.  INSTALLED ROBBED UNIT FROM AC 4278 SFOOV NR 2 ENG RT SIDE PER MM, OPS CHECKS OKAY.
